Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A symmetric space of noncompact type has no equivariant isometric immersions into the Euclidean space


Author: Jorge Vargas
Journal: Proc. Amer. Math. Soc. 81 (1981), 149-150
MSC: Primary 53C35; Secondary 53C40
DOI: https://doi.org/10.1090/S0002-9939-1981-0589158-X
MathSciNet review: 589158
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C35, 53C40

Retrieve articles in all journals with MSC: 53C35, 53C40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0589158-X
Article copyright: © Copyright 1981 American Mathematical Society